Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 42, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 11, 2016, 3:34 PM CDT for Clay County, Effingham County, Jasper County, Illinois. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2016, 3:34 PM CDT (20:34 UTC)
- Expired
- May 11, 2016, 4:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, IL, Effingham County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 113 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 4:25 PM CDT | TSTM WND DMG | 2 Ssw Watson, IL | TREES BENT AND HANGING OVER THE ROAD AT ROUTE 37. |
| May 11, 4:25 PM CDT | TSTM WND DMG | 3 Ene Mason, IL | TREES AND POWER LINES DOWN ALONG THE MASON EBBERLE ROAD. |
| May 11, 4:30 PM CDT | TSTM WND DMG | 1 S Effingham County Ai, IL | POWER LINES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 12:10 PM CDT | Severe Thunderstorm Watch | SPC | 12 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
576
WUUS53 KILX 112034
SVRILX
ILC025-049-079-112130-
/O.NEW.KILX.SV.W.0042.160511T2034Z-160511T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
334 PM CDT WED MAY 11 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN JASPER COUNTY IN SOUTHEASTERN ILLINOIS...
NORTHWESTERN CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 430 PM CDT
* AT 333 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VANDALIA TO 6 MILES SOUTHEAST OF SALEM...MOVING
NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EFFINGHAM...ALTAMONT...LOUISVILLE...WATSON...BEECHER CITY...EDGEWOOD...
BIBLE GROVE...SHUMWAY...IOLA...MOCCASIN...MASON...OSKALOOSA...LAKE SARA...
ELLIOTSTOWN...HEARTVILLE...HORD...EFFINGHAM COUNTY AIRPORT...NEWTON
LAKE AND ALTAMONT RESERVOIR.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 143 AND 161.
INTERSTATE 70 BETWEEN MILE MARKERS 78 AND 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3891 8870 3891 8881 3922 8881 3922 8863
3891 8828 3865 8869
TIME...MOT...LOC 2033Z 216DEG 31KT 3901 8909 3857 8886
HAIL...1.00IN
WIND...60MPH
$$
SMITH2 follow-up statements
960
WWUS53 KILX 112047
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT WED MAY 11 2016
ILC025-049-079-112130-
/O.CON.KILX.SV.W.0042.000000T0000Z-160511T2130Z/
JASPER-CLAY-EFFINGHAM-
347 PM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN JASPER...NORTHWESTERN CLAY AND EFFINGHAM COUNTIES...
AT 347 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF RAMSEY TO NEAR OMEGA...MOVING
NORTHEAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
EFFINGHAM...ALTAMONT...LOUISVILLE...WATSON...BEECHER CITY...EDGEWOOD...
BIBLE GROVE...SHUMWAY...IOLA...MOCCASIN...MASON...OSKALOOSA...LAKE SARA...
ELLIOTSTOWN...HEARTVILLE...HORD...EFFINGHAM COUNTY AIRPORT...NEWTON LAKE
AND ALTAMONT RESERVOIR.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 143 AND 161.
INTERSTATE 70 BETWEEN MILE MARKERS 78 AND 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3891 8870 3891 8881 3922 8881 3922 8863
3891 8828 3865 8869
TIME...MOT...LOC 2047Z 216DEG 31KT 3909 8901 3865 8878
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
SMITH408
WWUS53 KILX 112110
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CDT WED MAY 11 2016
ILC025-049-079-112130-
/O.CON.KILX.SV.W.0042.000000T0000Z-160511T2130Z/
JASPER-CLAY-EFFINGHAM-
410 PM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN JASPER...NORTHWESTERN CLAY AND EFFINGHAM COUNTIES...
AT 409 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COWDEN TO NEAR IOLA...MOVING NORTHEAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
EFFINGHAM...ALTAMONT...LOUISVILLE...WATSON...BEECHER CITY...EDGEWOOD...
BIBLE GROVE...SHUMWAY...IOLA...MOCCASIN...MASON...OSKALOOSA...LAKE SARA...
ELLIOTSTOWN...HEARTVILLE...HORD...EFFINGHAM COUNTY AIRPORT...NEWTON LAKE
AND ALTAMONT RESERVOIR.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 143 AND 161.
INTERSTATE 70 BETWEEN MILE MARKERS 78 AND 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3891 8870 3891 8881 3922 8881 3922 8863
3891 8828 3865 8869
TIME...MOT...LOC 2109Z 216DEG 31KT 3924 8887 3880 8864
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:43 PM CDT, 51 minutes earlier.
Area forecast discussion, May 11, 2:43 PM CDT, 51 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 243 PM CDT WED MAY 11 2016 .SHORT TERM...(Tonight) ISSUED AT 241 PM CDT Wed May 11 2016 Another storm system moving through the region today and tonight has developed some convective activity early. The better organized storms are just south of ILX this afternoon, but ample instability was in place in west central Illinois. Moving forward into the overnight hours, the modeling of the evolution of the storms becomes far more problematic. The current activity mixes the atmosphere to an extent, and at least a couple runs of the HRRR actually responds by breaking the subsequent line of convection that develops later tonight with the front itself. Summary forecast would be that the limited activity now will likely not eliminate the second round with the forcing of the actual front tonight... but may limit the severe potential. Either way, continuation of the pops ahead of the boundary through the overnight and damping the diurnal swing this evening and through the overnight somewhat for the cloud cover. NAM12 layer RH starting a brief clearing behind the front until the stratus moves back in before morning. && .LONG TERM...(Thursday through Wednesday) ISSUED AT 241 PM CDT Wed May 11 2016 Cool and wet period shaping up for the region over the next week. Large gyre rotating slowly across eastern Canada will continue to produce reinforcing shots of cool air as it moves into the Canadian maritime by midweek. Although models are generally similar in the overall pattern, the timing of individual waves and the orientation of the trailing portion of the system is somewhat different. On Thursday the first in the series of cold fronts will cross the state. Depending on timing, there does appear to be a window in eastern Illinois during the afternoon where thunderstorms will develop along and just in front of the front. Some of the storms along the Indiana border to the south of Danville may be capable of strong winds and hail. Cooler temps move in behind the front, with lows Thursday Night dropping below normal as 850mb temps are progged to drop some 10C between. A second cold front will push through Friday Afternoon and Friday Night bring subfreezing 850mb temps in its wake. Moisture should be quite limited given that Thursday's front will shunt the bulk of deep moisture southeast of the forecast area. There may be enough residual moisture for a few thunderstorms to develop along the front. The front is expected to push southward to near the Gulf Coast over the weekend and then begin to return north as the upper low moves away. Overrunning moisture over the cool air in place is expected to begin to impact the area by Monday with periods of showers and thunderstorms as waves in the southern stream flow interact with the front as it slowly moves northward. Since central and southeast Illinois will be on the cool side of the boundary, severe weather threat should be limited. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1241 PM CDT Wed May 11 2016 Forecast problematic. Models split with how to deal with convection through the early afternoon. Have put in more obvious precip/TS for PIA SPI DEC and BMI in the short term...delaying entirely for CMI in the east. VCTS dominating the remainder of the afternoon and early evening due to potential mesoscale influences and plenty of instability, regardless of lifting mechanisms. through the morning, llvl moisture likely to bring IFR cigs back in right behind the initial clearing behind the front tonight. NAM layer RH hinting at a chance for a break out in PIA and SPI for mid morning...have trended forecast that way. May be a little optimistic. && .ILX Watches/Warnings/Advisories... NONE. && SHORT TERM...HJS LONG TERM...Barker AVIATION...HJS
Hazardous weather outlook, May 11, 11:39 AM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1139 AM CDT WED MAY 11 2016 ILZ027>031-036>038-040>043-047>053-121100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 1139 AM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY...WITH THE THUNDERSTORM RISK CONTINUING INTO TONIGHT. SOME OF THE STORMS THIS AFTERNOON INTO THIS EVENING MAY BE SEVERE...WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY INTO TONIGHT...ESPECIALLY BETWEEN 6 PM AND MIDNIGHT. ILZ044>046-054>057-061>063-066>068-071>073-121100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 1139 AM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY...WITH THE THUNDERSTORM RISK CONTINUING INTO TONIGHT. SOME OF THE STORMS THIS AFTERNOON INTO THIS EVENING MAY BE SEVERE...WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW THUNDERSTORMS REMAIN POSSIBLE THURSDAY...ESPECIALLY IN THE MORNING. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY INTO TONIGHT...ESPECIALLY BETWEEN 6 PM AND MIDNIGHT. HJS
In the hours before
Local storm report, May 11, 2:34 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
234 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL ASHLAND 39.89N 90.01W
05/11/2016 M0.75 INCH CASS IL TRAINED SPOTTER
&&
DRHLocal storm report, May 11, 2:43 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
243 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 2 SW LATHAM 39.95N 89.19W
05/11/2016 M0.75 INCH LOGAN IL MESONET
SWOP REPORT.
0215 PM TSTM WND GST 2 SW LATHAM 39.95N 89.19W
05/11/2016 E50.00 MPH LOGAN IL MESONET
SWOP REPORT.
&&
DRHLocal storm report, May 11, 2:56 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
256 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL ASHLAND 39.89N 90.01W
05/11/2016 M0.75 INCH CASS IL TRAINED SPOTTER
0128 PM TSTM WND GST PETERSBURG 40.01N 89.85W
05/11/2016 E60.00 MPH MENARD IL EMERGENCY MNGR
0.5 INCH HAIL ALSO REPORTED.
0139 PM TSTM WND DMG 8 E PETERSBURG 40.01N 89.70W
05/11/2016 MENARD IL MESONET
MULTIPLE TREE LIMBS DOWN. ONE APPLE TREE SNAPPED AT THE
BASE. SWOP REPORT.
0139 PM TSTM WND GST 8 E PETERSBURG 40.01N 89.70W
05/11/2016 M79.00 MPH MENARD IL MESONET
PEA SIZE HAIL FOR ABOUT 5 MINUTES. SWOP REPORT. MEASURED
WIND SPEED CORRECTED.
0200 PM HAIL 1 S ELKHART 40.00N 89.48W
05/11/2016 M0.75 INCH LOGAN IL EMERGENCY MNGR
ESTIMATED 40-50 MPH WINDS.
0215 PM HAIL 2 SW LATHAM 39.95N 89.19W
05/11/2016 M0.75 INCH LOGAN IL MESONET
SWOP REPORT.
0215 PM TSTM WND GST 2 SW LATHAM 39.95N 89.19W
05/11/2016 E50.00 MPH LOGAN IL MESONET
SWOP REPORT.
&&
DRHLocal storm report, May 11, 3:02 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
302 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG MOUNT PULASKI 40.01N 89.28W
05/11/2016 LOGAN IL PUBLIC
LARGE TREE LIMBS BLOWN DOWN.
&&
DRHSpecial weather statement, May 11, 3:15 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT WED MAY 11 2016
ILZ067-071>073-112045-
LAWRENCE-CLAY-JASPER-RICHLAND-
315 PM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JASPER...RICHLAND
AND SOUTHEASTERN CLAY COUNTIES UNTIL 345 PM CDT...
AT 314 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SCHNELL...OR 10 MILES EAST OF FLORA...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OLNEY...CLAY CITY...NOBLE...CLAREMONT...CALHOUN...WEST LIBERTY...DUNDAS...
SCHNELL AND OLNEY NOBLE AIRPORT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3860 8836 3870 8846 3890 8810 3873 8789
3860 8817
TIME...MOT...LOC 2014Z 235DEG 30KT 3866 8829
SMITHLocal storm report, May 11, 3:22 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TSTM WND GST 1 NW MONTICELLO 40.04N 88.59W
05/11/2016 M66 MPH PIATT IL TRAINED SPOTTER
&&
BROThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:53 AM CDT | Dense Fog Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 7 hr |
| May 11, 11:18 AM CDT | River Flood Warning | ILX | Cass, Fulton, Mason | 13 days |
| May 11, 11:18 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 14 days |
| May 11, 1:17 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 28 min |
| May 11, 1:38 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 37 min |
| May 11, 2:08 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 37 min |
| May 11, 2:23 PM CDT | Special Weather Statement | ILX | Macon | 37 min |
| May 11, 2:48 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Macon, Piatt | 42 min |
| May 11, 3:15 PM CDT | Special Weather Statement | ILX | Richland | 30 min |
| May 11, 3:18 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Piatt | 42 min |
| May 11, 3:21 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 39 min |
| May 11, 3:44 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas | 46 min |
| May 11, 3:58 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Jasper, Lawrence, Richland | 62 min |
| May 11, 4:00 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence, Richland | 45 min |
| May 11, 4:17 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Richland, Shelby | 43 min |
| May 11, 4:24 PM CDT | Special Weather Statement | ILX | Edgar, Vermilion | 51 min |
| May 11, 4:31 PM CDT | Tornado Warning | ILX | Cumberland, Effingham, Jasper | 29 min |
| May 11, 4:36 PM CDT | Special Weather Statement | ILX | Douglas | 39 min |
| May 11, 4:44 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence | 46 min |
| May 11, 4:51 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence, Richland | 39 min |
| May 11, 5:02 PM CDT | Flash Flood Warning | ILX | Effingham | 3 hr |
| May 11, 5:08 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Jasper | 37 min |
| May 11, 5:17 PM CDT | Special Weather Statement | ILX | Edgar | 43 min |
| May 11, 5:26 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 19 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.